American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Edgar E. Enochs and Alina Iacob. Gorenstein injective covers and envelopes over noetherian rings. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Nan Gao. Recollements of Gorenstein derived categories. Proc. Amer. Math. Soc. 140 (2012) 147-152. MR 2833526.
Abstract, references, and article information   
View Article: PDF

[3] Xiao-Wu Chen. Algebras with radical square zero are either self-injective or CM-free. Proc. Amer. Math. Soc. 140 (2012) 93-98. MR 2833520.
Abstract, references, and article information   
View Article: PDF

[4] A. Yu. Pirkovskii. Arens-Michael enveloping algebras and analytic smash products. Proc. Amer. Math. Soc. 134 (2006) 2621-2631. MR 2213741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Teimuraz Pirashvili. André-Quillen homology via functor homology. Proc. Amer. Math. Soc. 131 (2003) 1687-1694. MR 1955254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David A. Edwards and Harold M. Hastings. On topological methods in homological algebra . Proc. Amer. Math. Soc. 59 (1976) 389-393. MR 0424906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1